Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 50, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at May 14, 2014, 4:23 AM CDT. It took effect at May 15, 2014, 1:00 AM CDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- May 14, 2014, 4:23 AM CDT (09:23 UTC)
- In effect from
- May 15, 2014, 1:00 AM CDT
- Expired
- May 15, 2014, 9:07 PM CDT
- In force
- 20 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
591 WHUS73 KMKX 140923 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 423 AM CDT WED MAY 14 2014 ...GUSTY NORTHERLY WINDS TO BUILD HIGH WAVES... .NORTHEAST WINDS WILL INCREASE TO SMALL CRAFT ADVISORY LEVELS LATE TONIGHT AS LOW PRESSURE MOVES INTO NORTHERN INDIANA BY THURSDAY MORNING. THE WINDS WILL REMAIN GUSTY THROUGH THE DAY THURSDAY BEFORE EASING THURSDAY EVENING AS THE LOW MOVES ACROSS LOWER MICHIGAN AND LAKE HURON. THE GUSTY WINDS WILL BUILD HIGH WAVES THAT WILL SLOWLY SUBSIDE WITH THE LOWERING WINDS THURSDAY EVENING. LMZ643>646-141730- /O.NEW.KMKX.SC.Y.0050.140515T0900Z-140516T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 423 AM CDT WED MAY 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 PM CDT THURSDAY. * WINDS: NORTHWEST 10 TO 15 KNOTS BECOMING NORTHEAST THIS AFTERNOON...THEN NORTH AND INCREASING TO 15 TO 25 KNOTS TONIGHT. SOME GUSTS TO 30 KNOTS THURSDAY...BEFORE LOWERING TO 10 TO 20 KNOTS THURSDAY NIGHT. * WAVES: AROUND 1 FOOT THIS MORNING BUILDING TO 2 TO 4 FEET TONIGHT AND 3 TO 5 FEET THURSDAY...SUBSIDING TO TO 2 TO 4 FEET LATE THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
9 follow-up statements
145 WHUS73 KMKX 141425 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 925 AM CDT WED MAY 14 2014 ...GUSTY NORTHERLY WINDS TO BUILD HIGH WAVES... .NORTHEAST WINDS WILL INCREASE TO SMALL CRAFT ADVISORY LEVELS LATE TONIGHT AS LOW PRESSURE MOVES INTO NORTHERN INDIANA BY THURSDAY MORNING. THE WINDS WILL REMAIN GUSTY THROUGH THE DAY THURSDAY BEFORE EASING THURSDAY EVENING AS THE LOW MOVES ACROSS LOWER MICHIGAN AND LAKE HURON. THE GUSTY WINDS WILL BUILD HIGH WAVES THAT WILL SLOWLY SUBSIDE WITH THE LOWERING WINDS THURSDAY EVENING. LMZ643>646-142230- /O.CON.KMKX.SC.Y.0050.140515T0900Z-140516T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 925 AM CDT WED MAY 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT THURSDAY. * WINDS: NORTH INCREASING TO 15 TO 25 KNOTS TONIGHT. SOME GUSTS TO 30 KNOTS THURSDAY...BEFORE LOWERING TO 10 TO 20 KNOTS THURSDAY EVENING. * WAVES: BUILDING TO 2 TO 4 FEET TONIGHT AND 3 TO 5 FEET THURSDAY...SUBSIDING TO TO 2 TO 4 FEET THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
266 WHUS73 KMKX 142042 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 342 PM CDT WED MAY 14 2014 ...GUSTY NORTHERLY WINDS TO BUILD HIGH WAVES... .NORTHEAST WINDS WILL INCREASE TO SMALL CRAFT ADVISORY LEVELS LATE TONIGHT AS LOW PRESSURE MOVES INTO NORTHWEST OHIO BY THURSDAY MORNING. THE WINDS WILL REMAIN GUSTY THROUGH MUCH OF THE DAY THURSDAY BEFORE EASING THURSDAY EVENING AS THE LOW MOVES ACROSS LOWER MICHIGAN AND LAKE HURON. THE GUSTY WINDS WILL BUILD HIGH WAVES THAT WILL SLOWLY SUBSIDE WITH THE LOWERING WINDS THURSDAY EVENING. LMZ643>646-150445- /O.CON.KMKX.SC.Y.0050.140515T0900Z-140516T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 342 PM CDT WED MAY 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT THURSDAY. * WINDS: NORTH INCREASING TO 15 TO 25 KNOTS TONIGHT. SOME GUSTS TO 30 KNOTS THURSDAY...BEFORE LOWERING TO 10 TO 15 KNOTS THURSDAY EVENING. * WAVES: BUILDING TO 3 TO 5 FEET TONIGHT AND 3 TO 6 FEET THURSDAY...SUBSIDING TO TO 2 TO 4 FEET THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
814 WHUS73 KMKX 150215 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 915 PM CDT WED MAY 14 2014 ...GUSTY NORTHERLY WINDS TO BUILD HIGH WAVES... .NORTHEAST WINDS WILL INCREASE TO SMALL CRAFT ADVISORY LEVELS AFTER MIDNIGHT AS LOW PRESSURE MOVES INTO NORTHWEST OHIO BY THURSDAY MORNING. THE WINDS WILL REMAIN GUSTY THROUGH MUCH OF THE DAY THURSDAY BEFORE EASING THURSDAY EVENING AS THE LOW MOVES ACROSS LOWER MICHIGAN AND LAKE HURON. THE GUSTY WINDS WILL BUILD HIGH WAVES THAT WILL SLOWLY SUBSIDE WITH THE LOWERING WINDS THURSDAY EVENING. LMZ643>646-151015- /O.EXT.KMKX.SC.Y.0050.140515T0600Z-140516T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 915 PM CDT WED MAY 14 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 10 PM CDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 AM TO 10 PM CDT THURSDAY. * WINDS: NORTH INCREASING TO 15 TO 25 KNOTS TONIGHT. SOME GUSTS TO 30 KNOTS THURSDAY...BEFORE LOWERING TO 10 TO 15 KNOTS THURSDAY EVENING. * WAVES: BUILDING TO 3 TO 5 FEET TONIGHT AND 3 TO 6 FEET THURSDAY...SUBSIDING TO TO 2 TO 4 FEET THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
499 WHUS73 KMKX 150911 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 411 AM CDT THU MAY 15 2014 ...GUSTY NORTHERLY WINDS BUILDING HIGH WAVES... .A SMALL CRAFT ADVISORY IS IN EFFECT FOR GUSTY NORTHEAST WINDS IN THE TIGHT GRADIENT AROUND LOW PRESSURE MOVING INTO NORTHWEST OHIO. THE WINDS WILL REMAIN GUSTY THROUGH MUCH OF THE DAY BEFORE EASING LATE THIS AFTERNOON AND EVENING AS THE LOW MOVES ACROSS LOWER MICHIGAN AND LAKE HURON. THE RESULTING HIGH WAVES WILL SLOWLY SUBSIDE WITH THE LOWERING WINDS THIS EVENING. LMZ643>646-151715- /O.CON.KMKX.SC.Y.0050.000000T0000Z-140516T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 411 AM CDT THU MAY 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: NORTH 15 TO 25 KNOTS...WITH SOME GUSTS TO 30 KNOTS...BEFORE LOWERING TO 10 TO 15 KNOTS WITH A FEW GUSTS TO 20 KNOTS LATE THIS AFTERNOON AND EVENING. * WAVES: 4 TO 7 FEET TODAY...SUBSIDING TO 3 TO 5 FEET THIS AFTERNOON AND 2 TO 4 FEET BY LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
348 WHUS73 KMKX 151227 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 727 AM CDT THU MAY 15 2014 ...GUSTY NORTHERLY WINDS BUILDING HIGH WAVES... .A GALE WARNING IS IN EFFECT UNTIL THIS AFTERNOON FROM MILWAUKEE SOUTH...WITH A SMALL CRAFT ADVISORY TO THE NORTH...FOR GUSTY NORTH TO NORTHEAST WINDS IN THE TIGHT GRADIENT AROUND LOW PRESSURE MOVING INTO NORTHWEST OHIO. THE WINDS WILL REMAIN GUSTY THROUGH MUCH OF THE DAY BEFORE EASING THIS AFTERNOON AND EVENING AS THE LOW MOVES ACROSS LOWER MICHIGAN AND LAKE HURON. THE RESULTING HIGH WAVES WILL SLOWLY SUBSIDE WITH THE LOWERING WINDS THIS EVENING. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED AFTER THE GALE WARNING EXPIRES. LMZ645-646-151800- /O.UPG.KMKX.SC.Y.0050.000000T0000Z-140516T0300Z/ /O.NEW.KMKX.GL.W.0013.140515T1227Z-140515T1800Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 727 AM CDT THU MAY 15 2014 ...GALE WARNING IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: NORTH 15 TO 25 KNOTS...WITH GUSTS TO 37 KNOTS... BEFORE LOWERING TO 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS AFTERNOON...AND 10 TO 15 KNOTS EVENING. * WAVES: 4 TO 7 FEET TODAY...SUBSIDING TO 3 TO 5 FEET THIS AFTERNOON AND 2 TO 4 FEET BY LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-644-151800- /O.CON.KMKX.SC.Y.0050.000000T0000Z-140516T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 727 AM CDT THU MAY 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: NORTH 15 TO 25 KNOTS...WITH SOME GUSTS TO 30 KNOTS... BEFORE LOWERING TO 10 TO 15 KNOTS WITH A FEW GUSTS TO 20 KNOTS LATE THIS AFTERNOON AND EVENING. * WAVES: 4 TO 7 FEET TODAY...SUBSIDING TO 3 TO 5 FEET THIS AFTERNOON AND 2 TO 4 FEET BY LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
717 WHUS73 KMKX 151434 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 934 AM CDT THU MAY 15 2014 ...GUSTY NORTHERLY WINDS AND HIGH WAVES... .A GALE WARNING IS IN EFFECT UNTIL THIS AFTERNOON FROM MILWAUKEE SOUTH...WITH A SMALL CRAFT ADVISORY TO THE NORTH...FOR GUSTY NORTH TO NORTHWEST WINDS IN THE TIGHT GRADIENT AROUND LOW PRESSURE MOVING INTO NORTHWEST OHIO. THE WINDS WILL REMAIN GUSTY THROUGH MUCH OF THE DAY BEFORE EASING THIS AFTERNOON AND EVENING AS THE LOW MOVES ACROSS LOWER MICHIGAN AND LAKE HURON. THE RESULTING HIGH WAVES WILL SLOWLY SUBSIDE WITH THE LOWERING WINDS THIS EVENING. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED IN THE SOUTH AFTER THE GALE WARNING EXPIRES. LMZ645-646-151800- /O.CON.KMKX.GL.W.0013.000000T0000Z-140515T1800Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 934 AM CDT THU MAY 15 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: NORTH TO NORTHWEST AT 15 TO 25 KNOTS...WITH GUSTS TO 34 KNOTS MAINLY TOWARD OPEN WATERS. WINDS WILL EASE TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BY LATE MORNING OR EARLY AFTERNOON...AND 10 TO 15 KNOTS BY EVENING. * WAVES: 4 TO 6 FEET TODAY...SUBSIDING TO 3 TO 5 FEET THIS AFTERNOON AND 2 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-644-152245- /O.CON.KMKX.SC.Y.0050.000000T0000Z-140516T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 934 AM CDT THU MAY 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: NORTH 15 TO 25 KNOTS...LOWERING TO 10 TO 15 KNOTS WITH A FEW GUSTS TO 20 KNOTS LATE THIS AFTERNOON AND EVENING. * WAVES: 3 TO 5 FEET TODAY...SUBSIDING TO 2 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
659 WHUS73 KMKX 151801 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 101 PM CDT THU MAY 15 2014 ...GUSTY NORTHERLY WINDS AND HIGH WAVES... .A SMALL CRAFT ADVISORY AS NOW IN EFFECT FOR THE ENTIRE NEARSHORE WATERS AREA...AS THE GALE WARNING HAS EXPIRED. WINDS WILL REMAIN GUSTY THIS AFTERNOON...THOUGH WILL SLOWLY EASE THROUGH THE REMAINDER OF THE DAY. THE RESULTING HIGH WAVES WILL SLOWLY SUBSIDE WITH THE LOWERING WINDS THIS EVENING. LMZ645-646-160215- /O.EXP.KMKX.GL.W.0013.000000T0000Z-140515T1800Z/ /O.EXB.KMKX.SC.Y.0050.140515T1801Z-140516T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 101 PM CDT THU MAY 15 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...GALE WARNING WILL EXPIRE AT 1 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. THE GALE WARNING WILL EXPIRE AT 1 PM CDT THIS AFTERNOON. * WINDS: NORTH 15 TO 25 KNOTS...LOWERING TO 10 TO 15 KNOTS WITH A FEW GUSTS TO 20 KNOTS LATE THIS AFTERNOON AND EVENING. * WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-160215- /O.CON.KMKX.SC.Y.0050.000000T0000Z-140516T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 101 PM CDT THU MAY 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: NORTH 15 TO 25 KNOTS...LOWERING TO 10 TO 15 KNOTS WITH A FEW GUSTS TO 20 KNOTS LATE THIS AFTERNOON AND EVENING. * WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
693 WHUS73 KMKX 152016 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 316 PM CDT THU MAY 15 2014 ...GUSTY NORTHERLY WINDS AND HIGH WAVES EASING INTO EVENING... .NORTHERLY WINDS ARE STILL GUSTY THIS AFTERNOON...BUT WILL EASE LATE THIS AFTERNOON INTO THE EVENING. WAVES WILL ALSO SUBSIDE AS THE WINDS DECREASE. LMZ643>646-160300- /O.CON.KMKX.SC.Y.0050.000000T0000Z-140516T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 316 PM CDT THU MAY 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: NORTH AT 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...EASING TO 10 TO 15 KNOTS BY EVENING. * WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
194 WHUS73 KMKX 160207 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 907 PM CDT THU MAY 15 2014 LMZ643>646-160315- /O.CAN.KMKX.SC.Y.0050.000000T0000Z-140516T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 907 PM CDT THU MAY 15 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at May 14, 3:46 AM CDT, 37 minutes earlier.
Area forecast discussion, May 14, 3:46 AM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 346 AM CDT WED MAY 14 2014 .SHORT TERM... TODAY...FORECAST CONFIDENCE LOBE OF SURFACE HIGH PRESSURE OVER REGION BETWEEN SURFACE FRONT MOVING INTO THE EASTERN U.S. AND WEAK SURFACE TROUGH ACROSS NRN MN INTO THE CENTRAL DAKOTAS. DEEP NEUTRAL UPPER TROUGH SLOWLY MOVES EAST THROUGH THE MIDDLE OF THE U.S. WITH WI UNDER RIGHT ENTRANCE REGION OF 135KT 250 MB JET MAX. A SECOND JET-LET ROUNDING THE BASE OF THE TROUGH AND REACHING NRN IL/SRN WI BETWEEN 00Z AND 06Z THURSDAY...DRIVING A POTENT BUT INCREASINGLY SHEARED SHORT WAVE TO THE SRN WI/NRN IL BORDER BY 12Z THURSDAY. THE MODELS SHOWING A WEAKER LEAD SHORT WAVE REACHING SRN WI AROUND 18Z...WITH INCREASING 700-500 MB Q-VECTOR CONVERGENCE AND SOME FRONTOGENETIC RESPONSE IN THE SAME LAYER SPREADING OVER THE SOUTHEAST 1/2 OF CWA THROUGH THE AFTERNOON. BUT DRY LAYER BETWEEN 5K FT AND 10 K FT ON AREA SOUNDINGS WILL PREVENT PCPN FROM REACHING THE GROUND...THOUGH COULD NOT RULE OUT A FEW SPRINKLES SURVIVING TO THE SURFACE IN THE FAR SE LATE THIS AFTERNOON. CLOUDS THIN FOR A TIME THIS MORNING IN THE NW THEN THICKEN THROUGH THE DAY. ENOUGH FILTERED SUNSHINE FOR UPR 50S/60 HIGHS WELL INLAND...WITH EARLY HIGHS IN THE EAST THEN FALLING AFTERNOON TEMPS AS WINDS TURN NE. .TONIGHT...FORECAST CONFIDENCE HIGH RAIN CHANCES JUMP TONIGHT AS FORCING WITH STRONG SHORT WAVE MOVES RAPIDLY INTO REGION THIS EVENING. THERE WILL BE A SHARP EDGE TO THE PCPN WITH THE HIGHEST POPS OVER THE SE THIRD OF THE CWA WITH FOCUSED OMEGA AND STRONG 850-700MB FRONTOGENETIC RESPONSE ALONG TRACK OF OCCLUDED 700 MB LOW TRAILING OFF TO THE NORTHWEST WITH MID LEVEL SUBSIDENCE AND DRY AIR. LIKELY POPS ACROSS MOST OF SE WI WITH CATEGORICAL IN THE SE CORNER...TRAILING OFF TO CHANCE POPS IN THE SE PORTION OF S CENTRAL WI...SLIGHT CHANCE FROM DARLINGTON THROUGH MADISON TO BERLIN AND DRY TO THE NORTHWEST. COOL 40S FOR LOWS...WITH NE WINDS OFF THE LAKE BRINGING SOME UPPER 30S TO THE EAST OUTSIDE OF THE URBAN AREAS. THURSDAY...FORECAST CONFIDENCE MEDIUM. THE UPPER AIR PATTERN WILL TRANSITION INTO ANOTHER TROUGH OVER THE UPPER MIDWEST/GREAT LAKES FOR THE LATTER HALF OF THE WEEK. THIS MEANS COOLER TEMPERATURES AND A CHANCE FOR SHOWERS ALMOST EVERY DAY. THE RAIN ON THE NORTHWEST EDGE OF A LOW PRESSURE SYSTEM OVER LOWER MICHIGAN THU MORNING IS EXPECTED TO LINGER OVER SOUTHEAST WI THU MORNING. PERSISTENT VORTICITY ADVECTION... DEFORMATION... 850-500MB FRONTOGENESIS AND DECENT 850-500MB UPWARD MOTION SUPPORT THIS RAIN. IN ADDITION...WEAK SHORTWAVES ROTATING AROUND THE CLOSED UPPER LOW OVER THE UPPER MIDWEST AND THE PERSISTENT DEFORMATION OVER EASTERN IOWA AND NORTHERN IL WILL LEAD TO SHOWER CHANCES ACROSS THE REGION...INCLUDING SOUTH CENTRAL WI ALL DAY THU. THE BETTER FORCING TO SUPPORT SHOWERS SEEMS TO DIVIDE NORTHEAST AND SOUTHWEST OF SOUTHERN WI LATER THU NIGHT...WITH AGREEMENT BETWEEN MOST MODELS...SO WENT WITH LOWER POPS FOR THAT PERIOD. QUITE A FEW MODELS ARE ALSO SHOWING THE POTENTIAL FOR TEMPERATURES TO DROP INTO THE 33 TO 36 DEGREE RANGE FOR LOWS THU NIGHT. 925MB TEMPS WILL BE IN THE 1 TO 3 DEGREE RANGE OVER SOUTHERN WI...WHICH SUPPORTS 34 TO 37 DEGREES FOR MINS WITH A WEAK INVERSION. THE NAM KEEPS ITS TYPICAL MOIST-BIASED LOW LEVELS WITH OVERCAST SKIES...AND THE GFS SHOWS SIGNS OF SCATTERED MID CLOUDS OVERNIGHT. GIVEN THE UNCERTAINTY ABOUT CLOUD COVER...KEPT THE MIN TEMP FORECAST CONSERVATIVE IN THE 35 TO 38 DEGREE RANGE AND LEFT OUT THE MENTION OF PATCHY FROST. HOWEVER...THE THREAT FOR FROST IS THERE AND WE WILL HIGHLIGHT IT IN THE HWO AND WEATHER STORY. .LONG TERM... FRIDAY...FORECAST CONFIDENCE MEDIUM. LOW LEVEL MOISTURE AND STEEP LOW LEVEL LAPSE RATES DUE TO THE CLOSED UPPER LOW OVERHEAD WILL KEEP SOUTHERN WI IN THE AREA OF SCATTERED SHOWER POTENTIAL FOR FRIDAY AND AGAIN SATURDAY. 925MB AND 850MB TEMPS WILL BE SLIGHTLY WARMER FRIDAY NIGHT THAN THU NIGHT...BUT THERE IS A BETTER CHANCE FOR CLEARING SKIES. THUS...THERE IS A THREAT FOR PATCHY FROST ONCE AGAIN FRI NIGHT. SATURDAY NIGHT THROUGH MONDAY...FORECAST CONFIDENCE HIGH. MID LEVEL RIDGING WILL SPREAD INTO WI BY SUNDAY AND ALLOW FOR DRY WEATHER...SUNSHINE AND FINALLY SOME WARMER AIR TO BUILD BACK IN. MONDAY NIGHT AND TUESDAY...FORECAST CONFIDENCE MEDIUM. A BROAD UPPER TROUGH DEVELOPING OVER THE WESTERN CONUS WILL ALLOW FOR WEAK SHORTWAVES AND A MID LEVEL WARM FRONT TO APPROACH THE MIDWEST EARLY NEXT WEEK. THIS WILL BRING TEMPERATURES BACK INTO THE 70S OVER SOUTHERN WI AND ALSO CHANCES FOR THUNDERSTORMS WITH THE WARM AIR ADVECTION OUT AHEAD OF THE NEXT DEVELOPING LOW PRESSURE SYSTEM. && .AVIATION/12Z TAFS/... VFR CIGS MAY SCATTER OUT FOR A TIME THIS MORNING A KMSN WITH BROKEN VFR CIGS IN THE EAST. VFR CONDITIONS WILL PERSIST UNTIL TONIGHT WHEN LOW PRESSURE PASSING BY TO THE SOUTHEAST WILL BRING SOME RAIN TO AREAS MAINLY EAST OF MADISON...WITH MVFR CIGS AND VSBYS AT EASTERN SITES THROUGH THE END OF THE FORECAST. THE MVFR CIGS LOOK TO STAY EAST OF KMSN BUT SOME LIGHT RAIN COULD MOVE IN OVERNIGHT.NORTH- NORTHWEST WINDS TURN NORTHEAST THIS AFTERNOON AND COULD GET GUSTY...ESPECIALLY AT KMKE AND KENW...AFTER 09Z. && .MARINE... NORTHERLY WINDS MAY GUST TO 20-25 KNOTS TOWARDS DAWN...AND NEAR 30 KNOTS THURSDAY MORNING...WITH WAVES BUILDING TO 2 TO 4 FEET. SOME DISCUSSION FOR A GALE WATCH...ESPECIALLY FOR THE SOUTHERN ZONES...BUT PERIOD OF MIXING TO HIGHER WINDS WAS RELATIVELY BRIEF A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED...BUT SINCE IT WILL FALL MAINLY IN THE THIRD PERIOD WILL LET LATER SHIFTS LOOK AT LATER MODEL RUNS AND DETERMINE APPROPRIATE HEADLINE. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TODAY/TONIGHT AND AVIATION/MARINE...REM THURSDAY THROUGH TUESDAY...MRC
Hazardous weather outlook, May 13, 3:01 PM CDT, 13 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 301 PM CDT TUE MAY 13 2014 WIZ046-047-051-052-056>060-062>072-142015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 301 PM CDT TUE MAY 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-142015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 301 PM CDT TUE MAY 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY NORTHEAST WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY LEVELS WEDNESDAY NIGHT AND THURSDAY. WWW.WEATHER.GOV/MKX MBK
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.